Hi again, Jenny and thanks for your very helpful reply.
I'm glad to hear she's eating, drinking and pottying as usual!
When you pick her up from the belly, she may have a tummyache because amoxicillin can cause some intestinal upset and she also may be uncomfortable due to the ear drops.If she has an ear infection in addition to the ear mites, she may be feeling a little dizzy, because an ear infection can adversely affect the equilibrium. Feeling dizzy can also make her feel nauseous. These may be some of the reasons she's not as active and is uncomfortable when you pick her up. The antibiotics can also make her feel 'dragged out,' so that's why she's 'mopey.' Ask your vet if you can give her 1/4 tablet of 10mg. Pepcid AC every 12 hours to help with any nausea and to help settle her stomach if it's being upset by the antibiotic. Here is more information: PEPCID AC
As long as she continues to eat, drink and use the litterbox as usual, that would be great, and once the antibiotics kick in and start alleviating her ear infection, and the drops start to kill off the mites and lessen the discomfort in her ears, she should start to feel better. For the moment, try not to pick her up if it seems to make her feel uncomfortable, and allow her to rest so her body can recover. Once she's finished with the antibiotics and ear drops and the vet tells you the infection/mites are gone, she should start feeling back to herself. However, of course, if you feel her condition is worsening, she's vomiting or has diarrhea, is crying, as if in pain, and/or stops eating, then put a call in to your vet to report these additional symptoms and/or bring her to an ER vet if this should happen when your vet is closed.
I hope all will be well with your sweet Chloe and I know she's in good hands!
Just continue to monitor her and comfort her by petting her gently and talking to her all the time to reassure her.